Previous issue ·  Next issue ·  Recently posted articles ·  Most recent issue · All issues   
Home Overview Authors Editorial Contact Subscribe

Journal of the Ramanujan Mathematical Society

Volume 34, Issue 2, June 2019  pp. 231–243.

Torsion elements of the Nottingham group of order p2 and type 〈 2, m 〉

Authors:  Gangavarapu, Venkata Krishna Kishore
Author institution:Department of Mathematics, Indian Institute of Science Education and Research, Pune, India

Summary:  We classify torsion elements of order p2 and type 〈 2, m 〈 in the Nottingham group defined over a prime field of characteristic p > 0.

Contents   Full-Text PDF